Alert archive / Texas / Flash Flood Watches in 2007
Flash Flood Watch 10, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood watch at Jul 18, 2007, 2:10 AM CDT for 8 counties in Texas. It took effect at Jul 18, 2007, 8:00 AM CDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jul 18, 2007, 2:10 AM CDT (07:10 UTC)
- In effect from
- Jul 18, 2007, 8:00 AM CDT
- Expired
- Jul 19, 2007, 8:00 PM CDT
- In force
- 36 hr
- Issued by
- NWS Brownsville, TX
- Flood severity
- None
Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX
The radar
The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood watch went out at Jul 17, 1:57 PM CDT, 12 hours 13 minutes earlier.
Area forecast discussion, Jul 17, 1:57 PM CDT, 12 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 157 PM CDT TUE JUL 17 2007 .DISCUSSION...ABUNDANT MOISTURE COMBINED WITH POCKETS OF VORTICITY MOVING THROUGH THE AREA WILL CONTINUE THE THREAT FOR THUNDERSTORMS WITH HEAVY RAINFALL. CONVECTION IS CURRENTLY LOCATED OVER THE MEXICAN GULF WATERS AND IS MOVING TO THE NORTH. COASTAL AREAS OF DEEP SOUTH TEXAS AS WELL AS THE LOWER TEXAS COASTAL WATERS WILL SEE THE THREAT FOR HEAVY RAIN INCREASE OVER THE NEXT FEW HOURS DUE TO THIS ACTIVITY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH MIDNIGHT. ADDITIONAL HEAVY RAINFALL IS POSSIBLE ON WEDNESDAY BEFORE MOISTURE DECREASES AND POPS BEGIN TO DIMINISH INTO THE SLIGHT CHANCE TO CHANCE CATEGORY. HAVE GONE FAIRLY CLOSE TO MEX GUIDANCE THROUGH THE PERIOD FOR TEMPS AND POPS. && .MARINE...BUOY020 REPORTED SOUTHEAST WINDS 6 TO 8 KTS AND SEAS AT 5 FT. MODERATE WINDS AND SEAS WILL CONTINUE OVER THE LOWER TEXAS COASTAL WATERS THROUGH THE END OF THE WEEK. AN UPPER LEVEL LOW ALONG THE DEEP SOUTH TEXAS COASTLINE WILL CONTINUE TO CAUSE SHOWERS AND THUNDERSTORMS THROUGH THE END OF THE WEEK. HIGH PRESSURE WILL BUILD INTO THE AREA BY THE WEEKEND CAUSING A DRIER AND MORE STABLE AIRMASS. && .AVIATION...VFR CIGS WILL PREVAIL THROUGH THE FCST WITH LIKELY SHRA/TSRA CREATING TEMPO MVFR TO IFR CONDITIONS. WINDS WILL BE LIGHT TO MODERATE FROM THE SOUTHEAST THROUGH WEDNESDAY AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 77 86 78 87 / 30 60 30 50 BROWNSVILLE 76 87 76 90 / 30 60 30 50 HARLINGEN 76 88 75 90 / 30 60 30 50 MCALLEN 75 90 75 91 / 30 60 30 50 RIO GRANDE CITY 76 91 75 93 / 30 60 30 50 SOUTH PADRE ISLAND 78 85 77 86 / 30 60 30 50 && .BRO WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR ALL OF DEEP SOUTH TEXAS ZONES UNTIL MIDNIGHT. && SYNOPTIC/GRIDS....68/KL MARINE/AVIATION...65/GF HMT/MESOSCALE.....VEGA THIS PRODUCT IS ALSO AVAILABLE ON OUR WEB SITE AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE
Hazardous weather outlook, Jul 17, 4:17 AM CDT, 21 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 417 AM CDT TUE JUL 17 2007 TXZ248>257-181100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 417 AM CDT TUE JUL 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF THE RIO GRANDE VALLEY THROUGH TUESDAY NIGHT. AN UPPER LEVEL LOW PRESSURE TROUGH LOCATED OVER THE WESTERN GULF OF MEXICO WILL PRODUCE A CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS MOVING OVER DEEP SOUTH TEXAS AT TIMES THROUGH TONIGHT. THE HEAVIER SHOWERS OR THUNDERSTORMS MAY PRODUCE LOCALIZED FLOODING. IF YOU ENCOUNTER WATERS OF UNKNOWN DEPTH WHILE DRIVING...TURN AROUND...DONT DROWN. ALSO...FACTOR IN THE LIKELIHOOD OF PONDED ROADWAYS WHILE DRIVING AND SLOW DOWN. ALWAYS DRIVE DEFENSIVELY DURING HAZARDOUS WEATHER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE UPPER LEVEL LOW PRESSURE TROUGH LOCATED OVER THE WESTERN GULF OF MEXICO WILL CONTINUE TO PRODUCE A CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS MOVING OVER DEEP SOUTH TEXAS AT TIMES THROUGH WEDNESDAY AND THURSDAY. THE HEAVIER SHOWERS OR THUNDERSTORMS MAY PRODUCE LOCALIZED FLOODING. IF YOU ENCOUNTER WATERS OF UNKNOWN DEPTH WHILE DRIVING...TURN AROUND...DONT DROWN. ALSO...FACTOR IN THE LIKELIHOOD OF PONDED ROADWAYS WHILE DRIVING AND SLOW DOWN. ALWAYS DRIVE DEFENSIVELY DURING HAZARDOUS WEATHER.. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH WEDNESDAY. MARTIN
Nearby
Flash Flood Watches in Texas, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.